advertisement
Question
Posted by: tc | 2009/01/15

Dizzie and weak

Hi,

I went to my GP and he does not seem to be concerned about the Crestor, but has sent me for blood test to test my Thyriod function, Cholestrol, surger and to check if I am anemic.

I should get the results on Monday, and I will let you know.

By the way my Uncle is on Crestor and his doctor has taken him off it because he feels that it could increase his chance of having a heart attack by 40% because it is giving him terrible muscle pain. Please keep in mind that he is diabetic and had a hart attack about 3 months ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear TC
See http://drugs.emedtv.com/rosuvastatin/rosuvastatin-side-effects.html
Let me know what your results are?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement